# SDR DXTA2010092004242

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 8,453 hours, 5,118 cycles
- Engine: Allsn AE3007C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD RETRACT AFTER T/O.  GEAR EXTENDED WITH NO PROBLEM.  ADJUSTED & CHECKED SQUAT SWITCH IAW MM 32-60-00.  LANDING GEAR SYS OPS CHECKS GOOD.  SQUAT SWITCH OPS CHECKED GOOD.
